# SDR ASAA2023120346825

- Difficulty date: December 3, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N287AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36359
- Aircraft time: 19,791 hours, 6,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - RH TRANSITION PANEL - FRAME STA. 767727I SPLICE - CORROSION AROUND FASTENER HOLES AND SKINSURFACE AREAS. RED CIRCLE MARKED. GROUNDED - YES. REMOVED CORROSION, ORIGINAL MAT .040, REMOVED .011, REMAING .024, FOUND TO BE OUT OF LIMITS, REMOVED R/H TRANSITION PANEL FROM FRAME STA. 767 TO 727 I, FABRICATED NEW TRANSITION PANEL APPIED ALODINE, PRIMER, AND INSTALLED TRANSITION PANEL P/N BAC 1496-377 PO, 1071893.1 IAW B737-900 SRM 53-00-53-1A-2 B737-900 SRM 53-00-53-2R-5
